An overdose of viagra has led to the amputation of manhood

An elderly Colombian decided to impress his new friend, a young woman with extraordinary sexual abilities. Defying instructions, he took a horse dose of viagra, which caused him to have days-long erection, gangrene led to amputation of the penis, according to the portal http://sildenafil100france.com/action-du-sild%C3%A9nafil.html

Gentil Ramirez of Polania (Gentil Ramírez Polanía) could not imagine what the outcome for his first romantic date with a pleasant woman he met in one of the stores of his native town with a dark in the light of subsequent developments in Gigante (Gigante).

Agreeing with a young beautiful that night, she would come to visit him, 66-year-old Gentil Ramirez, who was widowed a few years ago and since then lived alone, hurried to the pharmacy for the coveted “blue” pills.

According to doctors, subsequently saved his life, man in anticipation of the guests took a dose of viagra, which was 5 times more than recommended.
The date was more than successful, however, due to the overdose of the happy lover developed priapism, a painful erection, which lasted for several days.
When Gentil Ramirez decided to seek medical help, doctors clinics Naiva was horrified: the patient had discovered the tissue of the penis and gangrene.

To avoid further spread of the gangrene, doctors were forced to resort to a radical method of treatment – they are completely amputated manhood of the patient.

Now the patient feels well and is already preparing to be discharged.
And over the weekend abuse of viagra has led to even more tragic consequences in Yemen. There’s a couple before the wedding night, also took a dose of viagra, several times more than recommended.

The accident did not reach the marriage bed – fell on the doorstep dead. An autopsy determined that the hapless groom died of a heart attack caused by excessive dose of “blue” tablets.